Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Multiamicable numbers
HTML articles powered by AMS MathViewer

by Graeme L. Cohen, Stephen F. Gretton and Peter Hagis PDF
Math. Comp. 64 (1995), 1743-1753 Request permission


Multiamicable numbers are a natural generalization of amicable numbers: two numbers form a multiamicable pair if the sum of the proper divisors of each is a multiple of the other. Many other generalizations have been considered in the past. This paper reviews those earlier generalizations and gives examples and properties of multiamicable pairs. It includes a proof that the set of all multiamicable numbers has density 0.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11A25
  • Retrieve articles in all journals with MSC: 11A25
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1743-1753
  • MSC: Primary 11A25
  • DOI:
  • MathSciNet review: 1308449